Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Experiencing ear blockages, headache, nausea and balancing issues after an accident. What could have happened?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Hi, I had a car accident six weeks ago. I went to the doctor and he said that I have concussion. The CT scan I had was Clear .... I also had an MRI that showed up as clear. I initially experienced ear blockages in both ears to a varying degree and headache type pain in the left back part of my head. My eyes also burn and have suffered a small pigment epithileal detachment in my left eye and a disturbance in my right eye. I had my eyes tested to 20/20 or 6/5 and can see somewhat normally. I have nausea and some balance issues along with burning eyes and sometimes blurring of my peripheral vision in my right eye or both, that goes away after about 1 hour. I also have symptoms of Post concussion symptoms including irritability and riding a wave of emotions. I am at a loss of what to do or what has happened to me? I do not have a family history of MS, Glaucoma, stroke etc.
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. Maruti Karale 1 hour later
Brief Answer: Diffuse axonal injury is a possibility. Detailed Answer: Hello Mr.XXXXX. Thanks for the query. Symptoms of irritability and riding a wave of emotions that you have can occur due to injury to diffuse axonal injury to frontal lobe. MRI and CT scan be normal in diffuse axonal injury. No definite treatment is indicated in such a case. Symptoms need to be managed by the treating physician like headache. If the problems do not improve or deteriorate further a follow up scans may be indicated. You should recover soon. Hope this answers your query. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor